One of the factors which dissuades us from having injections of botox and hyaluronic acid is the fear of it being discovered by our entourage. Indeed, aside from the natural result, our entourage might be suspicious because of bruises or swelling.
RISK FACTORS OF BRUISES AFTER INJECTIONS
Even if the doctor has perfect anatomical knowledge of the face, the needle can always pierce a small vessel, and in this case a bruise appears.There are nevertheless risk factors for the appearance of bruises:
– Areas at risk: some areas are more at risk, as they possess many blood vessels such as bitterness folds or right next to the wings of the nose.
– Thin skin or skin with couperose are very sensitive.
– Injection by cannula or needle: the injection with the needle causes more bruises.
– Type of injection: almost never bruises with botox injections.
AVOIDING BRUISES AFTER THE INJECTION OF BOTOX OR HYALURONIC ACID
To reduce the frequency of bruises you must:
– Relax, the more stressed you are, the more you tend to bleed.
– Do not take aspirin or anti-inflammatory drugs in the 10 days before and 3 days after the injection.
– 5 days before and 5 days after the injection take Arnica Montana 5ch (in homeopathic dose): 5 granules 5 times a day.
– Use arnica cream just after the injection and for the following five days.
– Apply a cold patch over the injected area: cold causes vasoconstriction.
ADVICE FOR EFFECTIVE BRUISE TREATMENT
If a bruise appears despite the precautions, you should know that the size and color of the bruise do not indicate a serious problem, so do not panic even if you have a large black bruise. The bruises always disappear without leaving any consequences.
I advise that you should:
– Take Arnica Montana 5ch (as a homeopathic dose): 5 granules 5 times a day, for 5 days.
– Use arnica creams until the bruise disappears.
– Avoid exposure to the sun, because there is a risk of hyperpigmentation.